Vad händer om man tar för många Citodon?
Innehållsförteckning:
- Vad händer om man tar för många Citodon?
- Kan man ta två Alvedon och en Citodon?
- What would happen if you took 3000 mg of acetaminophen at once?
- Is it safe to take 5000 mg of Tylenol (acetaminophen) a day?
- Can I just take 3 regular strength acetaminophen instead of extra strength?
- How much acetaminophen (paracetamol) is too much?
Vad händer om man tar för många Citodon?
Bör ej kombineras med andra smärtstillande läkemedel som innehåller paracetamol. Högre doser än de rekommenderade medför risk för mycket allvarlig leverskada. Kliniska tecken på leverskadan debuterar i regel först efter ett par dygn och kulminerar i regel efter 4–6 dygn. Antidot bör ges så tidigt som möjligt.
Kan man ta två Alvedon och en Citodon?
Citodon kan användas kombination med andra smärtlindrande läkemedel, men innan du gör det bör du prata med din läkare. Detsamma gäller om du börjar ta andra läkemedel.
What would happen if you took 3000 mg of acetaminophen at once?
What would happen if you took 3000 mg acetaminophen at once? You may have some abdominal pain, but probably nothing else. 3,000 mg is the maximum to have in a 24 hour period. I once took 5,500 mg and I had abdominal pain and was shaking.
Is it safe to take 5000 mg of Tylenol (acetaminophen) a day?
No: In general for an adult patient without liver disease or dysfunction the maximum Tylenol (acetaminophen) per day is < 4g/day (<4000mg/day). All ... Read More I have never taken tylenol (acetaminophen) before, but i accidentally took 5000 mg over 20 hours; is that bad?
Can I just take 3 regular strength acetaminophen instead of extra strength?
I accidentally bought regular strength acetaminophen (325mg) instead of extra strength (500mg). since the dosage of extra strength is 1000mg (2x500mg), can i just take 3 regular strength totaling 975mg? this would still be less that 3 extra strength. Yes: Close enough, you will be taking 975 mg per dose.
How much acetaminophen (paracetamol) is too much?
That amount of acetaminophen (paracetamol) is less that 2x the recommended daily dose of 4,000mg (2,000mg for chronic use) and of course over the single dose limit of 1,000mg. The possible overdose limit for adults is 7.5–10g (7,500–10,000mg). [ 1]